# SDR 2006FA0000471

- Difficulty date: April 12, 2006
- Submitted: May 9, 2006
- Operation: General aviation
- Aircraft: N164WS
- Make and model: Beech C90A
- Aircraft serial: LJ1736
- Aircraft time: 177 hours, 312 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 300257
- Part serial: A5665
- Condition: Cracked
- Location: Lt Mlg
- Part time: 177 hours, 312 cycles
- Component: Wheel, Bfgoodrich
- Component part number: 312081
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL (INBOARD HALF) FOUND CRACKED.  PROBLEM SHOWED ITSELF DUE TO WHEEL/TIRE ASSY SUFFERING A SLOW LEAK OF AIR PRESSURE.  THIS IS NOT THE SAME PROBLEM REPORTED FOR THIS AIRCRAFT ON 4/27/2006.  THIS IS A PREVIOUS OCCURRENCE ON THE OTHER SIDE.  BOTH MAIN WHEELS HAVE NOW BEEN CHANGED.
